# SDR DALA1107996303

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 11,990 hours, 23,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 35-36h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX VISIT, THE EMERGENCY LIGHT AT SEATS 35H AND 36H WERE FOUND TO BE INOPERATIVE.  MX FOUND THE LIGHTS TO BE DEFECTIVE, REPLACED THE LIGHT ASSY.
